MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party?: no.All available patient information was included.Additional patient details are not available.A review of tickets found one similar complaint for magnesium lot 01965un20, but no trends were identified for false elevated results.Return testing was not completed as returns were not available.Historical performance of reagent lot 01965un20 was evaluated using world wide data from (b)(4).The population median results for the lot are within established limits.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and probable cause was identified: contamination may occur from other sources for falsely elevated magnesium results.Based on the investigation no product deficiency was identified for the architect magnesium reagent, lot 01965un20.
 
Event or Problem Description
The customer observed falsely elevated magnesium (mag) result on c4000 processing module for one patient.The results provided were: on (b)(6) 2021, sid (b)(6), initial=7.3 mg/dl/repeated=2.1 mg/dl and 2.2 mg/dl/previous history=2.1 mg/dl.Laboratory reference range for magnesium=1.6 to 2.6 mg/dl there was no reported impact to patient management.
 
Additional Manufacturer Narrative
This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11438922
Report Number3002809144-2021-00158
Device Sequence Number4092083
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number01965UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)